International Day of Forests Open House Event – Mar 21, 2014

 

Our friends in the Faculty of Forestry will celebrate next Friday, the International Day of Forests (March 21) with an open house event – a movie marathon, tree planting, etc. All students, staff, faculty members, researchers and anyone interested in forests is invited to join, if your schedule allows!

The highlight of the event – the documentary “MusicWood” (screening at 11:30 AM) – we’ve been promised some amazing acoustic guitar performances.

You can find a brief Event Schedule below, but for details on each, check out their International Day of Forests poster:

Event Schedule

 Time What Where
9:00 am Rainforest: The Secret of Life/Australia (52 min) FSC 1220
10:00 am 52 weeks/Colombia (28 min) FSC 1220
10:30 am Continuing Legacy: Tree planting ceremony (30 min) Main Mall Commons and FSC Atrium
11:00 am Cake & coffeeWinners of the photo competition FSC Atrium
11:30 am Musicwood (82 min)/USAView trailer >> FSC 1001
1:00 pm Song of the Forest/Taiwan (57 min) FSC 1222
2:00 pm Last Stand of the Great Bear/Canada (57 min) FSC 1220
3:00 pm Rhythms in the Clouds/Costa Rica (60 min) FSC 1220
4:00 pm A Working Forest: Its Future with Fire, People and Wildlife/USA (64 min) FSC 1220
5:00 pm The Queen of trees/Africa (52 min) Old Barn Community Centre, 6308 Thunderbird Blvd.
6:00 pm Kingdom of the Forest/Europe (50 min)
7:00 pm Climbing Redwood Giants/USA (52 min)
8:00 pm Amazon Alive: Jungle of the Mind (43 min)

Share this: